Open Access
2014 Dilations and full corners on fractional skew monoid rings
E. Pardo
Publ. Mat. 58(1): 155-177 (2014).


In this note we will show that the dilation result obtained for fractional skew monoid rings, in the case of a cancellative left Ore monoid $S$ acting on a unital ring $A$ by corner isomorphisms, holds in full generality. We apply this result to the context of semigroup $C^*$-crossed products.


Download Citation

E. Pardo. "Dilations and full corners on fractional skew monoid rings." Publ. Mat. 58 (1) 155 - 177, 2014.


Published: 2014
First available in Project Euclid: 20 December 2013

zbMATH: 1306.16021
MathSciNet: MR3161512

Primary: 16A50 , 16D70
Secondary: 46L55 , 46L89

Keywords: Fractional skew monoid ring , semigroup $C^*$-crossed product

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. 1 • 2014
Back to Top